Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (7): 4403.     DOI: 10.7498/aps.59.4403
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Shock position for a class of Robin problems of singularly perturbed nonlinear equation
Mo Jia-Qi1, Liu Shu-De1, Tang Rong-Rong2
(1)Department of Mathematics,Anhui Normal University,Wuhu 241000,China; (2)Faculty of Science, Huzhou Teachers College, Huzhou 313000, China

Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: